Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Efficient computation of the steady-state response of periodic nonlinear microwave circuits using a convolution-based sample-balance technique

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Rodrigues, P.J.C. ; Dept. of Electron. & Electr. Eng., Leeds Univ., UK ; Howes, M.J. ; Richardson, J.R.

The authors describe an efficient and robust approach to the computation of the steady-state response of periodic nonlinear microwave circuits. The problem of solving a set of differential equations is converted into that of solving a system of nonlinear algebraic equations using a technique called convolution-based sample balance. Although exact in all cases for which harmonic-balance techniques are exact, this technique does not require the use of discrete Fourier transforms, and calculating the Jacobian is straightforward. For the solution of the resulting system of nonlinear equations, an efficient and yet robust algorithm has been developed. In the examples given, savings in computational effort of over 85% are reported when this algorithm is compared with Newton's method

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:39 ,  Issue: 4 )